Alert archive / Tennessee / Tornado Warnings in 2011

Tornado Warning 64, NWS Morristown, TN

April 27, 20114 counties in Tennessee

NWS Morristown, TN issued this tornado warning at Apr 27, 2011, 8:08 PM CDT for 4 counties in Tennessee. It was in force for 52 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2011, 8:08 PM CDT (01:08 UTC)
Expired
Apr 27, 2011, 9:00 PM CDT
In force
52 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Bledsoe County, TN, Hamilton County, TN, Rhea County, TN, Sequatchie County, TN

What was reported inside it

TimeReportWhereRemark
Apr 27, 8:15 PM CDTTSTM WND DMGDunlap, TNROOF BLOWN OFF BUILDING.
Apr 27, 8:30 PM CDTTORNADO8 Ssw Pikeville, TN*** 4 FATAL, 10 INJ *** EF3.PATH LENGTH OF 9 MILES. PATH WIDTH OF ONE QUARTER MILE. MAX WIND OF 140 MPH. BEGAN NEAR PITTS GAP ROAD WITH PATH OF DAMAGE CONTINUING NORTHEAST TO NEAR NEW HARMONY. SEVEN HOUSES DESTRYOED AND BARNS BLOWN AWAY.
Apr 27, 8:40 PM CDTTORNADOSpring City, TNEF1. PATH LENGTH OF 1.5 MILES. PATH WIDTH OF 75 YARDS. MAX WIND OF 90 MPH.
Apr 27, 9:08 PM CDTTSTM WND DMGSpring City, TNNUMEROUS TREES DOWN ON ROAD AND DAMAGE TO A HOME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 3:36 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 308 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
308 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
669 m above ground
0-6 km bulk shear
104 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

344 
WFUS54 KMRX 280108
TORMRX
TNC007-065-143-153-280200-
/O.NEW.KMRX.TO.W.0064.110428T0108Z-110428T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
808 PM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* TORNADO WARNING FOR...
  BLEDSOE COUNTY IN EAST TENNESSEE...
  NORTHERN HAMILTON COUNTY IN EAST TENNESSEE...
  RHEA COUNTY IN EAST TENNESSEE...
  SEQUATCHIE COUNTY IN EAST TENNESSEE...

* UNTIL 900 PM CDT/1000 PM EDT/

* AT 806 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO ALONG A
  LINE EXTENDING FROM 9 MILES NORTH OF DUNLAP TO DUNLAP TO WHITWELL.
  DOPPLER RADAR SHOWED THIS TORNADO MOVING EAST AT 55 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  PIKEVILLE...DAYTON...SPRING CITY...PALIO...LONE OAK...MOUNT
  CREST...BRAYTON...GRAYSVILLE...SALE CREEK...MELVINE...EVENSVILLE...
  OLD WASHINGTON...BIRCHWOOD AND GRANDVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY 
MORNING/100 AM EDT THURSDAY MORNING/ FOR SOUTHWEST NORTH CAROLINA AND
EAST TENNESSEE. 

&&

LAT...LON 3522 8540 3531 8556 3541 8549 3553 8560
      3557 8543 3577 8525 3575 8503 3583 8479
      3579 8474 3569 8472 3568 8478 3555 8479
      3555 8488 3550 8486 3545 8491 3546 8499
      3538 8503 3532 8497 3524 8531 3515 8539
TIME...MOT...LOC 0107Z 252DEG 47KT 3551 8536 3534 8537
          3525 8550

$$

TG
1 follow-up statement
804 
WWUS54 KMRX 280143
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
843 PM CDT WED APR 27 2011

TNC007-065-143-153-280200-
/O.CON.KMRX.TO.W.0064.000000T0000Z-110428T0200Z/
RHEA TN-SEQUATCHIE TN-BLEDSOE TN-HAMILTON TN-
843 PM CDT WED APR 27 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT/1000 PM EDT/
FOR HAMILTON...BLEDSOE...SEQUATCHIE AND RHEA COUNTIES...

AT 938 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR SPRING CITY...OR
13 MILES NORTH OF DAYTON...MOVING NORTHEAST AT 65 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHERN RHEA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY
MORNING/100 AM EDT THURSDAY MORNING/ FOR SOUTHWEST NORTH CAROLINA AND
EASTERN TENNESSEE.

&&

LAT...LON 3522 8540 3531 8556 3541 8549 3553 8560
      3557 8543 3577 8525 3575 8503 3583 8479
      3579 8474 3569 8472 3568 8478 3555 8479
      3555 8488 3550 8486 3545 8491 3546 8499
      3538 8503 3532 8497 3524 8531 3515 8539
TIME...MOT...LOC 0143Z 227DEG 67KT 3575 8487

$$

TD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Apr 27, 6:28 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Apr 27, 6:28 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
728 PM EDT WED APR 27 2011

.AVIATION...POWERFUL DAMAGING THUNDERSTORMS WILL CONTINUE TO AFFECT
TAF SITES EARLY IN THE PERIOD. SOME TORNADOES AND WINDS IN EXCESS
OF 60 MPH HAVE BEEN REPORTED WITH RECENT STORMS. A COLD FRONT WILL
MOVE EAST THROUGH THE TAF SITES AROUND 28/06Z. THE BULK OF THE DEEP
CONVECTION WILL HAVE MOVED NORTH AND EAST OF THE AREA. WINDS WILL
SHIFT TO THE SW - W AND REMAIN BREEZY THROUGH THE PERIOD. CIGS AND
VSBY WILL BE PREDOMINATELY VFR OUTSIDE OF STORMS.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 2 AM EDT THURSDAY FOR THE FOLLOWING ZONES:
     CHEROKEE...CLAY.

TN...HIGH WIND WARNING UNTIL 2 AM EDT THURSDAY FOR THE FOLLOWING
     ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY MOUNTAINS...
     JOHNSON...SEVIER SMOKY MOUNTAINS...SOUTHEAST CARTER...
     SOUTHEAST GREENE...SOUTHEAST MONROE...UNICOI.

     WIND ADVISORY UNTIL 2 AM EDT /1 AM CDT/ THURSDAY FOR THE
     FOLLOWING ZONES: ANDERSON...BLEDSOE...BRADLEY...CAMPBELL...
     CLAIBORNE...EAST POLK...GRAINGER...HAMBLEN...HAMILTON...
     HANCOCK...HAWKINS...JEFFERSON...KNOX...LOUDON...MARION...
     MCMINN...MEIGS...MORGAN...NW BLOUNT...NORTH SEVIER...
     NORTHWEST CARTER...NORTHWEST COCKE...NORTHWEST GREENE...
     NORTHWEST MONROE...RHEA...ROANE...SCOTT TN...SEQUATCHIE...
     SULLIVAN...UNION...WASHINGTON TN...WEST POLK.

VA...WIND ADVISORY UNTIL 2 AM EDT THURSDAY FOR THE FOLLOWING ZONES:
     LEE...RUSSELL...SCOTT...WASHINGTON...WISE.

&&

SON
Hazardous weather outlook, Apr 27, 3:55 AM CDT, 16 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
455 AM EDT WED APR 27 2011

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-280900-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
455 AM EDT WED APR 27 2011 /355 AM CDT WED APR 27 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WITH A STRONG WIND FIELD WILL MOVE ACROSS THE
TENNESSEE RIVER VALLEY TODAY...BRINGING THE POTENTIAL FOR A
SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS BY THIS AFTERNOON AND
EVENING. THERE WILL BE THE POTENTIAL FOR WIDESPREAD DAMAGING
WINDS...VERY LARGE HAIL...HEAVY RAINFALL...AND TORNADOES. IN
ADDITION...THERE WILL BE THE POTENTIAL FOR STRONG AND LONG-TRACK
TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

GH

In the hours before

Local storm report, Apr 27, 7:43 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
843 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     HAIL             FARRAGUT                35.87N 84.18W
04/27/2011  E1.00 INCH       KNOX               TN   TRAINED SPOTTER

&&
Local storm report, Apr 27, 7:48 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
848 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TORNADO          CLEVELAND               35.18N 84.87W
04/27/2011                   BRADLEY            TN   TRAINED SPOTTER

            POSSIBLE TORNADO. REPORTED ON LEAD MINE VALLEY RD.

&&
Local storm report, Apr 27, 7:49 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
849 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     HAIL             2 E CLEVELAND           35.07N 82.49W
04/27/2011  E1.75 INCH       GREENVILLE         SC   TRAINED SPOTTER

&&
Local storm report, Apr 27, 7:51 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
851 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     HAIL             3 SW DANDRIDGE          35.99N 83.46W
04/27/2011  E2.00 INCH       JEFFERSON          TN   TRAINED SPOTTER

&&
Local storm report, Apr 27, 7:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
855 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     HAIL             LUTTRELL                36.21N 83.74W
04/27/2011  E1.00 INCH       UNION              TN   TRAINED SPOTTER

0853 PM     FUNNEL CLOUD     LUTTRELL                36.21N 83.74W
04/27/2011                   UNION              TN   TRAINED SPOTTER

&&
Local storm report, Apr 27, 8:07 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
907 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             3 N BYBEE               36.09N 83.18W
04/27/2011  E1.75 INCH       COCKE              TN   TRAINED SPOTTER

0855 PM     HAIL             4 N CLEVELAND           35.24N 84.87W
04/27/2011  E1.75 INCH       BRADLEY            TN   TRAINED SPOTTER

0845 PM     HAIL             7 E SURGOINSVILLE       36.47N 82.73W
04/27/2011  E1.00 INCH       HAWKINS            TN   TRAINED SPOTTER

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:07 PM CDTTornado WarningMRXAnderson, Jefferson, Knox, Loudon, McMinn, Meigs and 3 more53 min
Apr 27, 7:10 PM CDTSevere Thunderstorm WarningMRXCampbell, Claiborne, Morgan, Roane, Scott, Union65 min
Apr 27, 7:10 PM CDTTornado WarningMRXBradley, Hamilton65 min
Apr 27, 7:26 PM CDTFlash Flood WarningMRXAnderson, Knox, Loudon, Meigs, Rhea, Roane3 hr
Apr 27, 7:29 PM CDTTornado WarningMRXCocke, Grainger, Greene, Hamblen, Hawkins, Jefferson and 2 more61 min
Apr 27, 7:29 PM CDTTornado WarningMRXMarion61 min
Apr 27, 7:42 PM CDTTornado WarningMRXMcMinn, Polk47 min
Apr 27, 7:48 PM CDTTornado WarningMRXBlount, Knox27 min
Apr 27, 7:53 PM CDTTornado WarningMRXBradley, McMinn34 min
Apr 27, 7:54 PM CDTSevere Thunderstorm WarningMRXSullivan, Washington66 min
Apr 27, 8:00 PM CDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hancock, Union45 min
Apr 27, 8:15 PM CDTSevere Thunderstorm WarningMRXCampbell, Morgan, Scott45 min
Apr 27, 8:17 PM CDTTornado WarningMRXBlount, Loudon, McMinn, Monroe43 min
Apr 27, 8:18 PM CDTTornado WarningMRXHawkins, Sullivan, Washington42 min
Apr 27, 8:26 PM CDTTornado WarningMRXCocke, Greene, Hamblen, Hawkins, Jefferson, Sevier and 2 more64 min
Apr 27, 8:37 PM CDTSevere Thunderstorm WarningMRXHancock, Hawkins53 min
Apr 27, 8:40 PM CDTTornado WarningMRXMeigs, Rhea, Roane50 min
Apr 27, 8:50 PM CDTTornado WarningMRXJohnson, Sullivan55 min
Apr 27, 8:53 PM CDTTornado WarningMRXBradley, Hamilton, McMinn, Rhea25 min
Apr 27, 8:58 PM CDTTornado WarningMRXBlount, Cocke, Jefferson, Sevier62 min
Apr 27, 9:03 PM CDTAreal Flood WarningMRXAnderson, Bledsoe, Blount, Bradley, Campbell, Hamilton and 14 more8 hr
Apr 27, 9:05 PM CDTTornado WarningMRXAnderson, Campbell, Claiborne, Loudon, Morgan, Scott and 1 more40 min
Apr 27, 9:14 PM CDTTornado WarningMRXBlount, Bradley, Loudon, McMinn, Meigs, Monroe and 2 more46 min
Apr 27, 9:24 PM CDTTornado WarningMRXKnox51 min
Apr 27, 9:41 PM CDTTornado WarningMRXCarter, Johnson, Sullivan64 min
Apr 27, 9:46 PM CDTTornado WarningMRXClaiborne, Grainger, Hamblen, Hancock, Hawkins, Union59 min
Apr 27, 9:49 PM CDTTornado WarningMRXBlount, Knox, Loudon, Monroe, Sevier26 min
Apr 27, 9:50 PM CDTTornado WarningMRXGreene, Unicoi, Washington40 min
Apr 27, 9:52 PM CDTTornado WarningMRXBlount, Loudon, McMinn, Monroe, Polk23 min
Apr 27, 9:57 PM CDTTornado WarningMRXBlount, Cocke, Jefferson, Sevier63 min
Apr 27, 10:10 PM CDTTornado WarningMRXCarter, Johnson65 min
Apr 27, 10:13 PM CDTTornado WarningMRXBlount, Knox, Loudon, Monroe47 min
Apr 27, 10:21 PM CDTTornado WarningMRXBlount, Jefferson, Knox, Sevier24 min
Apr 27, 10:27 PM CDTTornado WarningMRXCocke, Greene, Jefferson, Sevier63 min
Apr 27, 11:19 PM CDTSevere Thunderstorm WarningMRXCarter, Greene, Johnson, Sullivan, Unicoi, Washington56 min
Apr 27, 11:26 PM CDTSevere Thunderstorm WarningMRXGreene49 min
Apr 27, 11:40 PM CDTTornado WarningMRXCarter, Greene, Unicoi, Washington31 min
Apr 27, 11:51 PM CDTTornado WarningMRXJohnson, Sullivan39 min
Apr 27, 11:59 PM CDTRiver Flood WarningMRXBledsoe, Marion, Sequatchie51 hr
Apr 28, 12:29 AM CDTAreal Flood AdvisoryMRXCarter, Cocke, Greene, Hamblen, Hancock, Hawkins and 4 more3 hr

Nearby

Tornado Warnings in Tennessee, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.